# SDR CA190522022

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Warning Light
- Condition: False Activation
- Location: Autoland
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE : 45177  SER - UNCOMMANDED REVISION TO BASIC MODES DURING ILS APPROACH  DURING ILS APPROACH APPROX. 1000FT AGL SUDDENLY FD MODE CHANGED CAUTION APPEARED ON EICAS AND FMA REVISED FROM APPR LOC TO BASIC MODES HDG/FPA. NO AUTOLAND APPEARED ON PFD. AS WE WERE VISUAL, APPROACH CONTINUED MANUALLY AFTER AP SWITCHED OFF BY ME AS CMD AND PF. SECONDS AFTER THAT, APPR MODE COULD ENGAGE AGAIN AND APPROACH/LANDING COMPLETED WITH FD IN COMMON ILS MODES. DESPITE AN EXTENSIVE DEBRIEFING WITH MY COPILOT NO PLAUSIBLE REASON DETERMINED FOR THE CURIOUS SYSTEM BEHAVIOR. INTERIM LOSS OF LOC OR GS RECEPTION POSSIBLE, ALTHOUGH NO RED FLAGS APPEARED ON PFD. (TC# 20190522022)
